MAUDE Adverse Event Report: Synthes GmbH 3.5/4.5MM VA PPFX PROX FEMUR PLATE/8HOLES/RIGHT/STERILE; Plate, fixation, bone

Synthes GmbH 3.5/4.5MM VA PPFX PROX FEMUR PLATE/8HOLES/RIGHT/STERILE; Plate, fixation, bone
Catalog Number 02.221.114S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Subject id: (b)(6) study no: no information provided.Clinical adverse event received for fixation failure (displacement of fixation) with specifically: displacement of screws, displacement of plate, breakage of screw(s) device related: yes procedure related: yes date of event: 29-jun-2026.Date of implant: (b)(6)2025.Date of revision: (b)(6) 2026.Device location: distal femur.Treatment/impact: infection at the time of the periprosthetic plate placement (2025 (b)(6)), resulted in medical or surgical intervention: yes, required in-patient hospitalization or prolongation of existing hospitalization: yes, resulted in a permanent impairment of a body structure or function: yes, 2-stage surgery - osme (which means osteosynthesis material extraction--meaning, removal of the failed plate and screws) + explantation tkr + spacer on (b)(6) 2026, second stage surgery planned for (b)(6) 2026.Depuy synthes products used: catalog number: no information provided.Lot number: no information provided.Component type: plate description: no information provided.Catalog number: no information provided.Lot number: no information provided.Component type: screw description: no information provided.Catalog number: no information provided.Lot number: no information provided.Component type: screw description: no information provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
3.5/4.5MM VA PPFX PROX FEMUR PLATE/8HOLES/RIGHT/STERILE
Common Device Name
Plate, fixation, bone
Manufacturer (Section D)
Synthes GmbH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
Monument
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50412054
Report Number8030965-2026-08399
Device Sequence Number18755762
Product Code HRS
UDI-Device Identifier10886982275882
UDI-Public(01)10886982275882
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210205
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.221.114S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight136 LB